# SDR 2004F00234

- Difficulty date: July 7, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N1NA
- Make and model: Gulstm G1159A
- Aircraft serial: 309
- Aircraft time: 8,603 hours, 5,363 cycles
- Engine: Rroyce SPEY5118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1159SCB310212
- Part serial: 98069H9325
- Condition: Cracked
- Location: Cockpit
- Part time: 2,074 hours, 1,543 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSCREEN CRACK DURING FLIGHT.
